# SDR CAL951014

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Bs 740
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT STRINGER 27R CORRODED AT BS 740.  THE CORROSION WAS REMOVED FROM STRINGER AND A STRINGER SPLICE WAS FABRICATED AND INSTALLED IAW SRM 51-10-6.  (M)
